MAUDE Adverse Event Report: Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Codes Premature Discharge of Battery (1057); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was not working properly and the battery was depleting quickly.It caused the patient to experience shortness of breath and their oxygen levels to drop.Patient did not have a backup at the time of the event.As a result, the patient was admitted to the hospital for 15 days.Patient has since been released from the hospital and has received a replacement device.
 
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50457467
Report Number3004672275-2026-00268
Device Sequence Number18702480
Product Code CAW
UDI-Device Identifier00817131020162
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown